Discussion in 'Syn Values' started by sareypoop, 10 June 2014.

  1. sareypoop

    sareypoop Well-Known Member

    Hi everyone.

    I've had a sore throat for 3 weeks so yesterday decided to visit the doctor last night and he's given me medication to take 4 times a day which is full of sugar. I'm worried it's going to affect my weight loss. Anyone else been affected by medication with sugar in?

  2. You should be able to Google the name of the medication and find out the calorie content, or it might be on the leaflet which comes with it. Then you can work it out using the 1 syn per 20 calories rule.
  3. sareypoop

    sareypoop Well-Known Member

    Thanks. It only works out at a syn a day then. Thought it would be more than that!

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.